Get exclusive benefits after your first order:

Delivery from 3 hours

14 days free delivery

100% satisfaction guarantee

Vienna Area

Delivery

Cart

TantumGrip mit Zitronengeschmack 600 mg/10 mg Pulver im Beutel zur Herstellung einer Lösung zum Einn

10
Max. 3 pcs
€14.95 €1.50 /null

Delivery to your door

This product is for those over 18 only.Dein Alter wird bei Übergabe der Ware überprüft.
Country: according to the current offer
please contact customer support for the exact information

Dies ist ein Arzneimittel. Zu Risiken und Nebenwirkungen fragen Sie Ihren Arzt oder Apotheker. Wir stehen Ihnen gerne unter (+43 (1) 343 43 53) oder per E-Mail (gurkerl@beavit.at) zur Verfügung.


You're reading an Auto-translation.

TantumGrip contains a combination of active ingredients for the relief of symptoms of colds and flu, including the relief of aches, pains, headaches, sore throats, nasal congestion and fever.

How to use

What is TantumGrip and what is it used for?

TantumGrip contains a combination of active ingredients for the relief of symptoms of colds and flu, including the relief of aches, pains, headaches, sore throats, nasal congestion and fever. Paracetamol is a well-known pain reliever (analgesic). It is effective against pain, including headache, and can also reduce fever (antipyretic).
Phenylephrine hydrochloride (decongestant) causes the swelling of the nasal mucosa to shrink. This relieves nasal congestion and reduces the pressure that can cause headaches.

For adults and adolescents over 12 years.

If you do not feel better or if you feel worse after 3 days, contact your doctor.

What you need to know before you take it

What you need to know before taking TantumGrip?

Like all medicines, TantumGrip may not be suitable for everyone.

Do not take TantumGrip

- if you are allergic to paracetamol or phenylephrine hydrochloride or any of the other ingredients of this medicine (listed in section 6).
- if you have severe heart disease.
- if you have high blood pressure (hypertension) or an overactive thyroid gland (hyperthyroidism).
- if you are being treated with a medicine called a monoamine oxidase inhibitor (MAOI) or have taken one in the last 14 days. These medicines are usually used to treat depression.
- if you are using any other nasal or eye decongestants (sympathomimetics)

Warnings and precautions

TantumGrip should not be taken with any other paracetamol-containing product, as taking more than 6-8 g of paracetamol a day can damage the liver. Even if you do not have liver problems, but you drink alcohol or take liver-toxic substances, liver damage can also occur at lower doses or with short-term use. The risk of paracetamol-induced liver toxicity is greatly increased with prolonged alcohol abuse. The highest risk is in chronic alcoholics with short-term abstinence (12 hours). Alcohol should be avoided while taking this medicine.

Talk to your doctor or pharmacist before taking TantumGrip,
- if you have Raynaud's syndrome (pallor and numbness of fingers and toes due to poor circulation) or diabetes mellitus.
- if you have liver or kidney problems.
- if you have liver disease that is not associated with structural changes in the liver (non-cirrhotic liver disease).
- if you have narrow-angle glaucoma or an enlarged prostate gland.

Taking TantumGrip with other medicines
Tell your doctor or pharmacist if you are taking/using, have recently taken/used or might take/use any other medicines, including medicines obtained without a prescription. It is particularly important to tell your doctor or pharmacist if you are using the following medicines:

- Medicines that can speed up (e.g. metoclopramide,
domperidone for the treatment of nausea and vomiting) or reduce/delay (e.g. cholestyramine, a medicine to lower blood cholesterol levels) the absorption of paracetamol
- Medicines to thin the blood or prevent blood clots (e.g. warfarin and other coumarin derivatives), as paracetamol in high doses may increase the risk of bleeding
- Medicines to treat depression from a certain class of medicines (tricyclic antidepressants), other decongestants or medicines to treat sleep disorders or epilepsy (barbiturates)
- Medicines that contain monoamine oxidase inhibitors (see also section "Do not take TantumGrip")
- Medicines to treat high blood pressure (beta-blockers) or vasodilators to treat high blood pressure, leg pain due to circulatory problems or Raynaud's syndrome)
- Medicines to treat heart failure (digoxin and cardiac glycosides)

Pregnancy and breast-feeding
The use of TantumGrip during pregnancy or breast-feeding is not recommended. If you are pregnant or breast-feeding, or if you think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.

Driving and using machines
TantumGrip is not known to affect the ability to drive or use machines.
TantumGrip contains sucrose, sodium and glucose:

Sucrose: Do not take this medicine if you have been told by your doctor that you have an intolerance to some sugars.
Sodium: Each sachet of this medicine contains 112.9 mg sodium (main component of cooking/table salt) per tablet. This is equivalent to 5.6% of the recommended maximum daily dietary intake of sodium for an adult.
Glucose: Do not take this medicine if you have been told by your doctor that you have an intolerance to some sugars.

How to take the medicine

How to take TantumGrip?

Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.

Dosage
Adults and children aged 12 years and over: 1 sachet every 4 to 6 hours, up to a maximum of 4 sachets in 24 hours.

Use in children
This medicine should not be used in children under 12 years of age.

Instructions for use
Dissolve 1 sachet in a glass of hot or cold water (approx. 150 ml) and sweeten to taste if necessary.

If the symptoms of your cold or flu do not improve after 3 days or get worse, contact your doctor or pharmacist.
Do not take TantumGrip for more than 5 days.

If you take more TantumGrip than you should
If you or someone else has taken too much TantumGrip, or if you think a child has swallowed some or all of the contents of the sachet, seek immediate medical attention from your doctor or the nearest hospital emergency department.
Seek medical attention or go to a hospital straight away, even if you do not feel unwell, as there is a risk of delayed, serious liver damage. Please take this leaflet, any remaining sachets and the outer carton with you to the doctor or hospital.

If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

Possible side effects

How to store TantumGrip?

Do not store above 25°C.
Store in the original package in order to protect from light and moisture.

Keep this medicine out of the sight and reach of children.

Do not use this medicine after the expiry date which is stated on the carton.
The expiry date refers to the last day of the month indicated.

It is important to keep the medicine information. Please keep both the outer carton and the leaflet.

Do not throw away any medicines via wastewater or household waste. Ask your pharmacist how to throw away medicines you no longer use. This will help to protect the environment.

Additional information about the content

What TantumGrip contains

Contents of one sachet:
The active substances are: Paracetamol 600 mg, Phenylephrine hydrochloride 10 mg (equivalent to 8.2 mg phenylephrine).

The other ingredients are: Sucrose, anhydrous citric acid, sodium citrate, maize starch, sodium cyclamate, saccharin sodium, ascorbic acid, highly dispersed silicon dioxide, lemon flavour, turmeric powder 5%, water-dispersible (curcumin E 100 + dried glucose syrup). See also section 2 "TantumGrip contains sucrose, sodium and glucose".

What TantumGrip looks like and contents of the pack

TantumGrip is a powder in a sachet for oral solution.

TantumGrip is available in packs of 10 or 16 sachets.
Not all pack sizes may be marketed.


Wirkstoff: PARACETAMOL, PHENYLEPHRINHYDROCHLORID

EAN: 09088885518668, 9088885518668

PZN: 5518664